It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been dealing with anemia since February and since March I've been taking iron pills (28 mg then 60 mg then 28 mg again.)

I went back to the Dr. for an update last week. They did a blood test and recommended I take 45 mg twice a day as well as a stool softener. Also they recommended "slow release" iron b/c I was concerned about the side effects.

Since upping the iron dosage, my symptoms have gotten worse (loss of sensation in my face, dizziness) as well as dealing with side effects (queasiness, nausea, general pain). Also my back pain has come back. Is anyone else dealing with this? Does it get better?





All times are GMT -7. The time now is 04:55 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!